73.3K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Extreme tiredness when taking Anastrozole

2 REPLIES 2
Petal
Member

Re: Extreme tiredness when taking Anastrozole

Thank you for the welcome and for the letting me know the best place to post x

ann-m
Community Champion

Re: Extreme tiredness when taking Anastrozole

Welcome to the forum, Petal & Sorry to hear you’re having issues with anastrazole.

It may also be an idea to post on & hormone treatment in ‘going through treatment board’, where you will be able to talk with others going through similar. This part of the forum is generally quieter.

Here’s the link:
https://forum.breastcancercare.org.uk/t5/Hormone-therapy/bd-p/4438
Wishing you well with it all
ann x

Petal
Member

Extreme tiredness when taking Anastrozole

Hi everybody, I am new to this forum. I had a double masectomy in January 2017 and was prescribed Anastrpzole, since taking these meds (have to take them for 5 years) very few symptoms at first but for the past 3 months I feel extremely tired when waking up from a nine hours sleep, I can do no more than go and lie down for a couple of hours before I can start the day. I feel very irritable (not sure if this is because the tiredness makes me feel depressed (in othr words, very unhappy) Also I have developed a trigger finger which is listed as one of the side effects. I cannot imagine feeling this tired all the time until I came of this med. I think it may help me somewhat if I know I am not alone with my symptons. Just wanted to say how good it is to now that this forum is available. Thank you.